# SDR DHL2004762003

- Difficulty date: September 8, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO PACK TRIP LIGHT ILLUMINATED ON START OF TAKEOFF ROLL.  DEFERRED CONTROL NR 17783 MEL 21-4, OK FOR SERVICE.
